# SDR DALA2025031001814

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 7,264 hours, 3,208 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OWEED SLIDE, PER AMDS 2561-9102, 4. C. (6) SLIDER BLOCK GAP IS OUT OF TOLERANCE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0206:2561-9102/002 00243 ADJUSTED SLIDE CABLE PER A220 AMP 52-21-17. (LP# 0848669)
